Couldn't find what you looking for?

TRY OUR SEARCH!

I had problems with my heart lately. Sometimes I feel it pumping like crazy. When that happens I am feeling pressure in the head and I stop to rest a bit. My doctor told me that I have irregular heartbeats. He gave me amidarone. I have heard that this drug is dangerous and that it can cause serious side effects. How dangerous a drug is amiodarone?

Loading...

I have been taking amidorane. It has worked fine for me, but there are some things you must watch out for. It is important to know that you should not drink grapefruit juice or eat grapefruit while you are taking amidarone it can interact. Also it can interact with digoxin. There are some side effects that can be caused by him but it is medicine like any other. Use it as doctor suggested and if you notice any difficulties go to the doctor. Oh I forget to tell you, avoid prolonged exposure to sunlight it can interact with amiodarone and cause your skin to turn a bluish-gray color.
Reply

Loading...

Amiodarone is not like any other medicine.

It has not been approved by the FDA for afficacy or safety.

It's to be used as a "last resort" for most despirate cases and only when all else has been tried.

BE CAREFUL
Reply

Loading...

I am seeing a high volume of use here at the hospital I work. Why would that be?
Reply

Loading...